# SDR ASAA1058377

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,309 hours, 3,221 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005428
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 10,315 hours, 3,222 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT NOT ILLUMINATED WHEN ENG SHUT DOWN.  PERFORMED FIM TASK 24 11 00 810 802 RAN NR 2 ENGINE VOLTS & FREQ CHECK NORMAL AFTER ENGINE SHUT DOWN CONFIRMED LIGHT NOT ILLUMINATED.  REMOVED AND REPLACED NR 2 IDG PER AMM 24 11 11 OPS CHECKED GOOD.
